It is currently Fri Aug 18, 2017 2:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Headaches?
PostPosted: Thu Nov 29, 2012 2:41 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Nov 17, 2012 11:55 am
Posts: 15
hello,

ive be on buprenorphine for 3years - now off for 5 weeks.

so after 5 weeks im still having crazy headaches or migraines whatever you wanna call them and also bad neck pain. and it doesnt come and go they are constant and nothing seems to help me. i have no history of this. Not until i came off subs did this start. ive been looking and havent found much about it, as they arent a recognized side effect...

has anyone else experienced any thing like this at all, i know i cant be the only one?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 02, 2012 5:27 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
Im sooooo very sorry nobody answered your post, sooner DOWNTIME,,,, truely accept my apology please :oops:

Sometimes, when the forum has alot of posts under ONE certain section,,,,
the oldest of the NEWEST ones, dissapears from the board........

ANYWAYS,,,,
headaches, and neckache it sounds like.......

WELL, I can tell you all the "norms" first. trying motrin and tylenol, especially good togehter, when one doesn't work by itself.

ALSO,,, my husband, broke two vertebrea in his neck, he used to take pain pills occasionally but NOW refuses to have
them IN our home, for obvious reasons, LOL
HE uses those HEAT PATCHES
http://www.drugstore.com/products/prod. ... ase_filler

^^^^^ I put a link, there to the ONE he SWEARS by,
its a generic/store brand, but he says they work the best, and they don't STINK
LOL
so, you could try that, they are a lil less than ten bucks, for four of them.....

OTHER than that
it's probably just your body SCREAMING for suboxone,,,,
ya know, normal withdrawl stuff, I remember EVERYTHING hurting, when I went ON suboxone.......
even my SKIN hurt where my jeans would touch my skin........
uggghhhhh
Im sorry,
maybe your feeling better BY NOW?
LOL

AND, I really want to mention, that if NONE of this over the counter stuff works, or helps,
****PLEASE*****
do ME a favor, and go see a DOCTOR soon,,,,,
many times, when we are on opiates, especially abusing them, I know it can sure MASK a whole
variety of symptoms,,,,,, I'm NOT trying to freak you out,
but what if there was a HUGE issue going on??? and it's kinda your body, TELLING YOU something is WRONG!!!!!
:wink:

sorry again, about the post getting overlooked for a few days.... I've been working 12+ hour days, and on my feet
ALL DAY LONG,,,,
so haven't been on the forum too much on the weeknights... :wink:

~~~~~~GOOD LUCK~~~~~~
I hope you DO get relief soon,,,,,
Let us know, how your doing!!!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject: Headaches on Sub
PostPosted: Fri Dec 28, 2012 12:39 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 14, 2009 6:55 pm
Posts: 24
I just wanted to share my experience / if it helps just one person I have done my job. Anyone who gets headaches or migraines due to the bup (taken in any form) I have a tail that might help you. I never get headaches! I am 44 years old and I have probably got 20-25 headaches my entire life!! I don't know why, I am not a health nut, I DO have a lot of daily stress (which I feel in my back) but I NEVER get a headache. I have taken maybe 10 tylenol my whole life. AND NO, it's not the drugs I was taking that prevented headaches (long story, but trust me it wasn't the drugs). I am just one of those people that don't get them (even when I tried w/d cold turkey - Every single other symptom expect a headache.... NOW!! WIth that said, I am by far not a person of healthy means. I am obviously a recovering drug addict. Believe me I get my aches and pains elsewhere, but my head is not one of them.

NOW: Hopefully this will help all that get headaches from the bup. When I first started taking bub- ALL of a sudden, out or nowhere, I got a crushing headache. It felt like my skull was shrinking and crushing my brain. It hurt really bad. It was 10 times as horrible because I didn't don't know how to deal with it. I didn't know if it was the bup or a side effect from w/d.
LONG STORY SHORT!!! It was too much bup for my system.

TRY this : anyone who gets headaches.... you might be taking too much! You should lower your dosage by half! It took me forever to learn this lesson, but taking too much gives me a headache. I know you my FEEL you need more or a higher dose... but please give it a try. I think a high dose is our body's way of telling us "TOO MUCH"

I see so many headache stories and it breaks my heart. PLEASE try this (cut your dose in half) and see if you get a headache.

BEST and GOOD LUCK!!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group